Coupled Coincidence and Common Fixed Point Theorems for Single-Valued and Fuzzy Mappings
Abstract:
In this paper, we study the existence of coupled coincidence and coupled common fixed points for single-valued and fuzzy mappings under a contractive condition in metric space. Presented theorems extend and improve the main results of Abbas and $acute{C}$iri$acute{c}$ {itshape et al.} [M. Abbas, L. $acute{C}$iri$acute{c}$, {itshape et al.}, Coupled coincidence and common fixed point theorems for hybrid pair of mappings, Fixed Point Theory Appl. (4) (2012) doi:10.1186/1687-1812-2012-4].
Language:
English
Published:
Iranian journal of fuzzy systems, Volume:12 Issue:1, 2015
Page:
75
magiran.com/p1371874  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!